Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pill to get taller - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Exercise
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2296 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hello
User :   is it possible to take pills to get taller or is that just a scam
Doctor :  
Doctor :   may i know your age please ?
User :   19
Doctor :   ok well with proper diet and exercise you can gain a good height BUT there are NO PILLS for it
Doctor :   its all a scam
Doctor :   so please dont take them as they can be harmful
User :   alright thank you
Doctor :   how tall are you ?
User :   about 5'6 5'7
Doctor :   well the human body grown till about 22 years
Doctor :   but please dont fall in any PILL scam
User :   ok thank you
User :   cuz i saw the advertisement
Doctor :   eat and exercise
User :   and didnt know if that was possible
Doctor :   its IMPOSSIBLE
User :   ok thank yu
User :   you
Doctor :   ok your welcome
Doctor :   take care
Doctor :   bye
User :   you too
User :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor